# SDR AALA2011041904TUL

- Difficulty date: April 19, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- Aircraft time: 61,732 hours, 21,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR 700 BEAM ON LEFT SIDE.  PERFORMED NECESSARY REPAIR TO LATERAL FLOORBEAM STATION 700 WATERLINE 208, LEFT BUTTLINES 70 TO 0 BY COMPLETING TASK CARD 53-98-01, "STA 700 FLOORBEAM REPAIR" PER SRM 53-00-51-2 REPAIR 3, WITH A DEVIATION AUTHORIZED BY B757-53-016157.
